Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! My grandmother has been having problems with diabetes for a long period of time. She takes her medicines and goes to see her doctor on regular basis. Last time he sent her to the eye practitioner who discovered glaucoma. She didn’t have any symptoms at all. She is prescribed some medications which should lower her intraocular pressure. Since her health is not very well I am afraid of anti-glaucoma medications’ side effects.

Loading...

Hello! Treatment of glaucoma is actually decreasing the intraocular pressure. Medications are usually in the form of eye drops and oral medications. Most of the medications used in treatment of glaucoma may have side effects but it doesn’t necessarily mean your grandmother will experience them. But if she notifies redness of the eyes, blurred vision, changes in heartbeat or headache she should notify her doctor. Although most side effects go away without problems her doctor should be informed. It is also very important to use them precisely as prescribed. This will also decrease the possibility of side effects.
Reply

Loading...